# SDR 9800039948

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PROXIMITY EMERGENCY EXIT LIGHTS INOPERATIVE AT SEAT ROWS 5 THRU 7.  MAINTENANCE REPLACED BATTERY PACK POWER SUPPLY AT RIGHT FORWARD OVERWING EXIT AREA, OPERATIONAL CHECK OK.
